Certain limit theorems for distribution of functionals of processes asymptotically close to Markov processes
Doklady Akademii Nauk, Tome 169 (1966) no. 3, pp. 507-510
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_169_3_a3,
author = {A. A. Borovkov},
title = {Certain limit theorems for distribution of functionals of processes asymptotically close to {Markov} processes},
journal = {Doklady Akademii Nauk},
pages = {507--510},
year = {1966},
volume = {169},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_169_3_a3/}
}
TY - JOUR AU - A. A. Borovkov TI - Certain limit theorems for distribution of functionals of processes asymptotically close to Markov processes JO - Doklady Akademii Nauk PY - 1966 SP - 507 EP - 510 VL - 169 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1966_169_3_a3/ LA - ru ID - DAN_1966_169_3_a3 ER -
A. A. Borovkov. Certain limit theorems for distribution of functionals of processes asymptotically close to Markov processes. Doklady Akademii Nauk, Tome 169 (1966) no. 3, pp. 507-510. http://geodesic.mathdoc.fr/item/DAN_1966_169_3_a3/